Alert archive / Washington / High Wind Warnings in 2025
High Wind Warning 1, NWS Spokane, WA
NWS Spokane, WA issued this high wind warning at Feb 24, 2025, 11:32 AM PST for Asotin County, Garfield County, Washington. It took effect at Feb 25, 2025, 4:00 AM PST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2025, 11:32 AM PST (19:32 UTC)
- In effect from
- Feb 25, 2025, 4:00 AM PST
- Expired
- Feb 25, 2025, 6:00 PM PST
- In force
- 14 hr
- Issued by
- NWS Spokane, WA
Counties Asotin County, WA, Garfield County, WA
The radar
The Pendleton radar (KPDT), 134 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 7.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 280 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
180 WWUS76 KOTX 241932 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 1132 AM PST Mon Feb 24 2025 WAZ032-250345- /O.UPG.KOTX.HW.A.0001.250225T1500Z-250226T0200Z/ /O.NEW.KOTX.HW.W.0001.250225T1200Z-250226T0200Z/ Lower Garfield and Asotin Counties- Including the cities of Pomeroy, Alpowa Summit, and Clarkston 1132 AM PST Mon Feb 24 2025 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 6 PM PST TUESDAY... * WHAT...Southwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Pomeroy, Alpowa Summit. * WHEN...From 4 AM to 6 PM PST Tuesday. * IMPACTS...Damaging winds will blow down trees and may cause power outages. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Saturated ground from recent rains may contribute to heightened potential for falling trees and power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ IDZ003-WAZ033-035-036-044-250345- /O.NEW.KOTX.WI.Y.0003.250225T1200Z-250226T0200Z/ Idaho Palouse-Washington Palouse-Upper Columbia Basin-Spokane Area-Waterville Plateau- Including the cities of Ritzville, Uniontown, La Crosse, Spokane Valley, Airway Heights, Mansfield, Coulee City, Grand Coulee, Moscow, Genesee, Davenport, Badger Mountain Road, Creston, Wilbur, Downtown Spokane, Waterville, Fairfield, Tekoa, Rockford, Plummer, Odessa, Colfax, Cheney, Harrington, Potlatch, Rosalia, Pullman, and Oakesdale 1132 AM PST Mon Feb 24 2025 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM PST TUESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Ritzville, Uniontown, La Crosse, Spokane Valley, Airway Heights, Mansfield, Coulee City, Grand Coulee, Moscow, Genesee, Davenport, Badger Mountain Road, Creston, Wilbur, Downtown Spokane, Waterville, Fairfield, Tekoa, Rockford, Plummer, Odessa, Colfax, Cheney, Harrington, Potlatch, Rosalia, Pullman, and Oakesdale. * WHEN...From 4 AM to 6 PM PST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Saturated ground from recent rains may contribute to heightened potential for falling trees and power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JW
4 follow-up statements
620 WWUS76 KOTX 250518 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 918 PM PST Mon Feb 24 2025 WAZ032-251445- /O.CON.KOTX.HW.W.0001.250225T1200Z-250226T0200Z/ Lower Garfield and Asotin Counties- Including the cities of Alpowa Summit, Clarkston, and Pomeroy 918 PM PST Mon Feb 24 2025 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM PST TUESDAY... * WHAT...Southwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Alpowa Summit and Pomeroy. * WHEN...From 4 AM to 6 PM PST Tuesday. * IMPACTS...Damaging winds will blow down trees and may cause power outages. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Saturated ground from recent rains may contribute to heightened potential for falling trees and power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ IDZ003-WAZ033-035-036-044-251445- /O.CON.KOTX.WI.Y.0003.250225T1200Z-250226T0200Z/ Idaho Palouse-Washington Palouse-Upper Columbia Basin-Spokane Area-Waterville Plateau- Including the cities of Pullman, Moscow, Uniontown, Plummer, Davenport, Waterville, Genesee, Odessa, Creston, Cheney, Spokane Valley, Fairfield, Tekoa, Downtown Spokane, Colfax, Badger Mountain Road, Potlatch, Wilbur, Harrington, Coulee City, Mansfield, Airway Heights, Rosalia, La Crosse, Oakesdale, Rockford, Grand Coulee, and Ritzville 918 PM PST Mon Feb 24 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM PST TUESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Pullman, Moscow, Uniontown, Plummer, Davenport, Waterville, Genesee, Odessa, Creston, Cheney, Spokane Valley, Fairfield, Tekoa, Downtown Spokane, Colfax, Badger Mountain Road, Potlatch, Wilbur, Harrington, Coulee City, Mansfield, Airway Heights, Rosalia, La Crosse, Oakesdale, Rockford, Grand Coulee, and Ritzville. * WHEN...From 4 AM to 6 PM PST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Saturated ground from recent rains may contribute to heightened potential for falling trees and power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SVH
198 WWUS76 KOTX 251200 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 400 AM PST Tue Feb 25 2025 WAZ032-260000- /O.CON.KOTX.HW.W.0001.000000T0000Z-250226T0200Z/ Lower Garfield and Asotin Counties- Including the cities of Alpowa Summit, Pomeroy, and Clarkston 400 AM PST Tue Feb 25 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Alpowa Summit and Pomeroy. * WHEN...Until 6 PM PST this evening. * IMPACTS...Damaging winds will blow down trees and may cause power outages. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Saturated ground from recent rains may contribute to a heightened potential for falling trees and power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch for falling debris and tree limbs. Use caution if you must drive. Do not attempt to drive through areas of downed powerlines. && $$ IDZ003-WAZ033-035-036-044-260000- /O.CON.KOTX.WI.Y.0003.000000T0000Z-250226T0200Z/ Idaho Palouse-Washington Palouse-Upper Columbia Basin-Spokane Area-Waterville Plateau- Including the cities of Badger Mountain Road, Harrington, Waterville, Rosalia, La Crosse, Pullman, Creston, Rockford, Fairfield, Uniontown, Colfax, Davenport, Tekoa, Plummer, Oakesdale, Genesee, Odessa, Mansfield, Downtown Spokane, Moscow, Spokane Valley, Wilbur, Ritzville, Airway Heights, Potlatch, Coulee City, Cheney, and Grand Coulee 400 AM PST Tue Feb 25 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Badger Mountain Road, Harrington, Waterville, Rosalia, La Crosse, Pullman, Creston, Rockford, Fairfield, Uniontown, Colfax, Davenport, Tekoa, Plummer, Oakesdale, Genesee, Odessa, Mansfield, Downtown Spokane, Moscow, Spokane Valley, Wilbur, Ritzville, Airway Heights, Potlatch, Coulee City, Cheney, and Grand Coulee. * WHEN...Until 6 PM PST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Saturated ground from recent rains may contribute to a heightened potential for falling trees and power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure outdoor objects. && $$ GKOCH
688 WWUS76 KOTX 252352 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 352 PM PST Tue Feb 25 2025 WAZ032-260200- /O.CON.KOTX.HW.W.0001.000000T0000Z-250226T0200Z/ Lower Garfield and Asotin Counties- Including the cities of Clarkston, Pomeroy, and Alpowa Summit 352 PM PST Tue Feb 25 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Clarkston, Pomeroy, and Alpowa Summit. * WHEN...Until 6 PM PST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ IDZ003-WAZ033-035-036-044-260200- /O.CON.KOTX.WI.Y.0003.000000T0000Z-250226T0200Z/ Idaho Palouse-Washington Palouse-Upper Columbia Basin-Spokane Area-Waterville Plateau- Including the cities of Rockford, Moscow, Cheney, Fairfield, Airway Heights, Pullman, Rosalia, Spokane Valley, Harrington, Oakesdale, Colfax, Davenport, Genesee, Mansfield, Potlatch, Badger Mountain Road, Ritzville, Downtown Spokane, La Crosse, Waterville, Uniontown, Grand Coulee, Creston, Plummer, Tekoa, Coulee City, Odessa, and Wilbur 352 PM PST Tue Feb 25 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...West winds 20 to 25 mph with gusts up to 40 mph. * WHERE...Rockford, Moscow, Cheney, Fairfield, Airway Heights, Pullman, Rosalia, Spokane Valley, Harrington, Oakesdale, Colfax, Davenport, Genesee, Mansfield, Potlatch, Badger Mountain Road, Ritzville, Downtown Spokane, La Crosse, Waterville, Uniontown, Grand Coulee, Creston, Plummer, Tekoa, Coulee City, Odessa, and Wilbur. * WHEN...Until 6 PM PST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure outdoor objects. && $$
235 WWUS76 KOTX 260201 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 601 PM PST Tue Feb 25 2025 WAZ032-260315- /O.EXP.KOTX.HW.W.0001.000000T0000Z-250226T0200Z/ Lower Garfield and Asotin Counties- Including the cities of Alpowa Summit, Pomeroy, and Clarkston 601 PM PST Tue Feb 25 2025 ...HIGH WIND WARNING HAS EXPIRED... While breezy conditions will continue, the threat of high winds has decreased. $$ IDZ003-WAZ033-035-036-044-260315- /O.EXP.KOTX.WI.Y.0003.000000T0000Z-250226T0200Z/ Idaho Palouse-Washington Palouse-Upper Columbia Basin-Spokane Area-Waterville Plateau- Including the cities of Airway Heights, Cheney, Coulee City, Rockford, Fairfield, Badger Mountain Road, Grand Coulee, Ritzville, Rosalia, Oakesdale, Davenport, Odessa, Plummer, Genesee, Potlatch, Tekoa, Wilbur, Creston, Downtown Spokane, Uniontown, Mansfield, La Crosse, Colfax, Waterville, Moscow, Pullman, Spokane Valley, and Harrington 601 PM PST Tue Feb 25 2025 ...WIND ADVISORY HAS EXPIRED... While breezy conditions will continue, the threat of high winds has decreased. $$ OTX
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this high wind warning went out at Feb 24, 10:14 AM PST, 1 hour 18 minutes earlier.
Area forecast discussion, Feb 24, 10:14 AM PST, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
1014 AM PST Mon Feb 24 2025
.SYNOPSIS...
Rain will spread into central and eastern Washington by the
afternoon, and periods of wet weather will persist into Tuesday.
Rain amounts won't be as heavy as they were over the weekend, but
the additional precipitation will slow the recession of flood
water across southeastern Washington and the southern Idaho
Panhandle. Tuesday will be windy across the Palouse, West Plains
and Spokane area with gusts of 45 to 55 mph. The potential for
falling trees and power outages will be heightened on Tuesday due
to wet ground from recent rains.
&&
.DISCUSSION...
Today and Tonight: A deep and compact surface low will produce
another band of warm frontal precipitation across the Pacific
Northwest today and tonight. Low level easterly winds through the
evening will bank cool air along the east slopes of the north
Washington Cascades leading to snow levels as low as the valley
floor for the Methow Valley this evening. With marginal
temperatures for snow in the Methow, our forecast calls for slushy
accumulations for Twisp, Winthrop, and Mazama of up to 2 inches.
The National Blend of Models (NBM) does not give the Methow much
chance for accumulations more than inch in the Methow, but the
High Resolution Ensemble Forecast gives the communities mentioned
above a 25 percent chance of 2 inches or more by Tuesday morning.
Additional precipitation amounts from this afternoon into Tuesday
are between a third and two thirds of an inch for Latah, Benewah,
and eastern Whitman counties. According to the probability of a
half inch or more of rain is about 50 percent for the headwaters
of Paradise Creek, the Palouse River, and Latah Creek. The
additional rain over the next 36 hours will slow the recession of
flood waters for the counties along the Washington/Idaho border,
but precipitation amounts won't rival what we got over the weekend
which ranged three quarters of an inch to an inch and a half. A
good bit of our lowland snowpack has also melted, so our combined
runoff won't be as significant as what we dealt with Saturday and
Sunday.
Tuesday: Heavy snow in the Cascades, strong winds, and
thunderstorms are in the forecast as strong low developing off the
coast today comes inland on Tuesday.
*Snow: A Winter Storm Warning is in effect for 1 to 2 feet of
accumulation for the Cascades of western Chelan county including
Stevens Pass. Snowfall rates of an inch per hour are likely (80
percent chance per HREF) along the Cascade Crest from midnight
through the late morning hours on Tuesday. Motorists should
anticipate winter driving conditions Tuesday, and monitor pass
conditions. The heavy snow on top of a layer of snow that has
been rain on may also increase the potential for unstable layers
and avalanche concerns.
*Wind: South winds will increase Monday night into Tuesday morning
as deep low pressure moves inland. Our gust potential for the
Palouse, West Plains, and Upper Columbia Basin will increase to
45 to 55 mph with as the surface low crosses the Cascades enters
southern B.C. late in the morning and into the afternoon. The
HREF, NBM, and University of WA WRF generate the highest gust
potential around Pomeroy, Alpowa Summit, and the Boyer Park area
on the Snake River. Gusts of 50 to 60 mph will be possible there.
The ECMWF ensemble peak gusts are generally in the 40 to 50 mph
range for the Palouse, Spokane area, and Lincoln county.
Afternoon showers and thunderstorms will be the wild card. If
fast moving cells can become organized, localized gusts of 60
mph or more are not out of the question and several members of
the ECMWF ensemble produce gusts approaching 55 mph for Spokane
Tuesday afternoon. Saturated ground will heighten the potential
for falling trees and power outages in places that experience 50
mph winds. /GKoch
Wednesday through Monday: Above average temperatures in the 40s
and 50s continue through the end of the week as upper level height
rises dominate the period. A weak wave moves through southern BC
Thursday bringing a 30-50% chance for high elevation snow (above
4500 feet) near the Cascade crest and the far northern ID
Panhandle Thursday afternoon. A second ridge forms offshore
Thursday night and shifts into the Inland NW Friday, so most of
the day Friday will be dry. As the ridge axis shifts east in
western Montana Friday night, precipitation chances increase
thanks to a low pressure headed toward southern Alaska and
increased southwest flow. Snow levels will be around 4500-5500
feet through the event. From 4 AM Saturday to 4 AM Monday, there
is a 10-25% chance of 0.25”+ of QPF in the Cascade valleys and
extreme eastern WA/north ID. /DB
&&
.AVIATION...
18Z TAFS: VFR conditions and breezy winds will prevail through
21z. A squall line will traverse through the Columbia Basin and
impact KMWH-KGEG- KSFF-KCOE-KPUW-KLWS around 23-03z. There is a
small chance (20%) of embedded thunder within the line. Models
are showing a west- southwest outflow boundary with gusts around
35 kt with this line. Expecting MVFR cigs and occasional IFR
visibility with the line passage. Behind the squall line passage,
models indicate LLWS around 40-45kt thanks to strong winds around
2000-4000 ft AGL. But these winds are expected to gradually mix
down into Tuesday morning except KEAT. Models indicate another
round of rain around 10-18z Tuesday for KGEG- KSFF-KCOE as another
wave of moisture moves through.
FORECAST CONFIDENCE AND/OR ALTERNATE SCENARIOS: Moderate
confidence for the squall line timing later this afternoon
(23-03z). Low confidence in lightning impacting any terminals
this afternoon.
-----------------------
Confidence descriptors:
Low - Less than a 30 percent chance
Moderate - 30 to 70 percent chance
High - Greater than a 70 percent chance
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 49 38 47 32 50 33 / 30 100 70 10 0 0
Coeur d'Alene 47 37 45 31 49 29 / 20 100 100 20 0 0
Pullman 45 37 46 30 49 33 / 40 100 70 10 0 0
Lewiston 52 41 54 34 54 36 / 30 100 50 10 0 0
Colville 43 36 44 29 45 30 / 30 100 80 10 0 10
Sandpoint 45 36 42 33 45 31 / 10 100 100 30 0 0
Kellogg 47 36 39 33 47 32 / 20 100 100 50 0 0
Moses Lake 48 38 58 29 53 32 / 80 60 10 0 0 0
Wenatchee 41 35 54 31 44 34 / 100 80 40 0 0 0
Omak 43 35 48 31 44 33 / 70 100 50 0 0 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...High Wind Watch from Tuesday morning through Tuesday afternoon
for Lower Garfield and Asotin Counties.
Winter Storm Warning from 10 AM this morning to 4 PM PST Tuesday
for Western Chelan County.
&&In the hours before
Local storm report, Feb 24, 10:19 AM PST, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Spokane WA
1019 AM PST Mon Feb 24 2025
...48 Rainfall amounts ending 1000 AM Feb 24, 2025...
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM Rain 6 NW Troy 46.80N 116.85W
02/24/2025 M2.50 Inch Latah ID Mesonet
Mesonet station MSCI1 6.9 N Joel (SNOTEL).
0900 AM Rain 7 SSW Clark Fork 48.06N 116.23W
02/24/2025 M2.10 Inch Shoshone ID Mesonet
Mesonet station MOQI1 6.7 SW Clark Fork
(SNOTEL).
0700 AM Rain 3 S Saint Maries 47.27N 116.58W
02/24/2025 M1.99 Inch Benewah ID Cocorahs
Cocorahs station ID-BW-3 2.8 S Saint Maries.
0900 AM Rain 3 SE Mount Spokane 47.88N 117.09W
02/24/2025 M1.90 Inch Spokane WA Mesonet
Mesonet station QUPW1 7.4 N Newman Lake
(SNOTEL).
0800 AM Rain 2 NNW Spirit Lake 47.99N 116.89W
02/24/2025 M1.67 Inch Bonner ID Mesonet
Mesonet station SPLI Spirit Lake.
0800 AM Rain 5 ENE Colburn 48.41N 116.44W
02/24/2025 M1.63 Inch Bonner ID Cocorahs
Cocorahs station ID-BR-29 Sandpoint 10.3
NNE.
0900 AM Rain 15 SW Lucerne 48.07N 120.85W
02/24/2025 M1.60 Inch Chelan WA Mesonet
Mesonet station TRIW1 16.4 N Telma (SNOTEL).
0800 AM Rain 3 S Athol 47.90N 116.71W
02/24/2025 M1.57 Inch Kootenai ID Mesonet
Mesonet station SLWI Silverwood WWTP Athol.
0800 AM Rain 1 S Cocolalla 48.09N 116.61W
02/24/2025 M1.52 Inch Bonner ID Cocorahs
Cocorahs station ID-BR-38 Cocolalla 1.1 SSE.
0900 AM Rain 14 SSW Avery 47.07N 115.96W
02/24/2025 M1.40 Inch Shoshone ID Mesonet
Mesonet station LSLI1 14.3 SW Avery
(SNOTEL).
0900 AM Rain 13 S Avery 47.07N 115.78W
02/24/2025 M1.40 Inch Shoshone ID Mesonet
Mesonet station HUGI1 12.8 S Avery (SNOTEL).
0800 AM Rain 4 SW Hope 48.21N 116.38W
02/24/2025 M1.38 Inch Bonner ID Cocorahs
Cocorahs station ID-BR-28 4.4 SW Hope.
0800 AM Rain 1 SW Pullman 46.73N 117.18W
02/24/2025 M1.34 Inch Whitman WA Cocorahs
Cocorahs station WA-WM-15 Pullman 0.4 SE.
0700 AM Rain 2 N Moscow 46.75N 117.00W
02/24/2025 M1.31 Inch Latah ID Cocorahs
Cocorahs station ID-LT-1 1.7 N Moscow.
0900 AM Rain 15 W Lucerne 48.20N 120.92W
02/24/2025 M1.30 Inch Chelan WA Mesonet
Mesonet station LYLW1 15.2 W Lucerne
(SNOTEL).
0900 AM Rain 4 E Mullan 47.46N 115.71W
02/24/2025 M1.30 Inch Shoshone ID Mesonet
Mesonet station LKTI1 4.2 E Mullan (SNOTEL).
0800 AM Rain 3 ESE Rathdrum 47.80N 116.83W
02/24/2025 M1.27 Inch Kootenai ID Mesonet
Mesonet station RTHI Rathdrum Prairie.
0600 AM Rain 3 WSW Clayton 47.98N 117.61W
02/24/2025 M1.24 Inch Stevens WA Cocorahs
Cocorahs station WA-ST-1 2.6 SW Clayton.
0700 AM Rain 1 ESE Palouse 46.91N 117.06W
02/24/2025 M1.24 Inch Whitman WA Cocorahs
Cocorahs station WA-WM-14 Palouse 0.6 ESE.
0700 AM Rain 1 S Spirit Lake 47.95N 116.87W
02/24/2025 M1.23 Inch Kootenai ID Cocorahs
Cocorahs station ID-KT-34 Spirit Lake 1.5 S.
0700 AM Rain 1 ENE Athol 47.95N 116.68W
02/24/2025 M1.23 Inch Kootenai ID Cocorahs
Cocorahs station ID-KT-3 1.5 ENE Athol.
0530 AM Rain 2 NE Hayden Lake 47.78N 116.73W
02/24/2025 M1.22 Inch Kootenai ID Cocorahs
Cocorahs station ID-KT-31 Hayden Lake 1.6
NE.
0700 AM Rain 4 ENE Laclede 48.19N 116.68W
02/24/2025 M1.21 Inch Bonner ID Cocorahs
Cocorahs station ID-BR-14 6.2 WSW Sagle.
0700 AM Rain Newport 48.19N 117.06W
02/24/2025 M1.17 Inch Pend Oreille WA Cocorahs
Cocorahs station WA-PO-11 Newport 0.4 NNW.
0908 AM Rain 9 NW Coolin 48.57N 116.96W
02/24/2025 M1.17 Inch Bonner ID Mesonet
Mesonet station PLKI1 Priest Lake.
0701 AM Rain 6 NNE Priest River 48.26N 116.86W
02/24/2025 M1.16 Inch Bonner ID Cocorahs
Cocorahs station ID-BR-26 5.9 NNE Priest
River.
0700 AM Rain 5 NNE Spirit Lake 48.03N 116.81W
02/24/2025 M1.14 Inch Bonner ID Cocorahs
Cocorahs station ID-BR-15 11.6 SSE Priest
River.
0900 AM Rain 1 S Deer Park 47.95N 117.43W
02/24/2025 M1.12 Inch Spokane WA Mesonet
Mesonet station DRPW Deer Park.
0700 AM Rain 5 NNE Spirit Lake 48.04N 116.83W
02/24/2025 M1.08 Inch Bonner ID Cocorahs
Cocorahs station ID-BR-37 Spirit Lake 5.2
NNE.
0700 AM Rain 1 NW Naples 48.58N 116.40W
02/24/2025 M1.07 Inch Boundary ID Cocorahs
Cocorahs station ID-BD-5 0.4 NW Naples.
0800 AM Rain 4 NNE Deer Park 48.02N 117.40W
02/24/2025 M1.04 Inch Spokane WA Cocorahs
Cocorahs station WA-SP-91 Deer Park 4.0 NNE.
0700 AM Rain Saint John 47.09N 117.58W
02/24/2025 M1.00 Inch Whitman WA Cocorahs
Cocorahs station WA-WM-17 St John 0.2 NW.
0900 AM Rain 6 N Hauser 47.86N 117.04W
02/24/2025 M1.00 Inch Kootenai ID Mesonet
Mesonet station RAGI1 6.1 N Hauser (SNOTEL).
&&The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 5:40 PM PST | River Flood Warning | OTX | Spokane | 28 hr |
| Feb 23, 7:09 PM PST | River Flood Warning | OTX | Whitman | 21 hr |
| Feb 24, 3:37 AM PST | High Wind Watch | OTX | Asotin, Garfield | 8 hr |
| Feb 24, 11:32 AM PST | Wind Advisory | OTX | Adams, Douglas, Grant, Lincoln, Okanogan, Spokane and 1 more | 30 hr |
| Feb 24, 1:22 PM PST | Winter Weather Advisory | OTX | Ferry, Okanogan | 33 hr |
Nearby
High Wind Warnings in Washington, 2025Every high wind warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.